# SDR DALA2024062006276

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 90,646 hours, 17,547 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Slat Pdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 1807 -GEAR- ALTERNATE GEAR EXTEND SYSTEM USED TO LOWER LANDING GEAR DUE TO CTR HYD SYSTEM QUANTITY LOSS. CORRECTIVE ACTION: REPLACED INBOARD ALTN DRIVE SLAT MOTOR, AND OUTBOARD SLAT PDU CONTROL VALVE MODULE. (LP 5632858)
